# SDR SWIA201024601

- Difficulty date: July 18, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 31,392 hours, 43,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS MIDDLE OF CABIN INOP.  (FLT 7799)  REPLACED AFT EMERGENCY LIGHT BATTERY PACK.
